# SDR USAA2009091492513

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 30,482 hours, 10,924 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 76040102
- Part serial: 9277
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 30,482 hours, 10,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 9225 - CLT - FALSE FIRE WARNING - DURING CRUISE AT FL390 DURING LIGHT TURBULENCE, MASTER CAUTION AND FIRE BELL RANG FOR 3 RINGS AND WENT SILENT.  FULL SYSTEMS CHECK AND FIRE/SMOKE CHECK ACCOMPLISHED.  NO FAULTS OR ECAMS INDICATED AND NO REOCCURRENCE OF EVENT DURING FLIGHT.  MAINTENANCE FOUND LAST LEG FAULT "CK FDU ENG 1 SUPPLY".  REPLACED NR 1 ENGINE FIRE DETECTION UNIT 2WD1 IAW AIRBUS MAINTENANCE MANUAL 26-12-34.
